# SDR ABXA20170511051

- Difficulty date: May 11, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 284T028613
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DAMAGE IN WEB AT RIGHT MAINTENANCE EQUIPMENT TUNNEL FLOOR SUPPORT, FUSELAGE STATION 246. WEB WAS REPLACED. AIRPLANE WAS GROUNDED.
